# SDR REXA201100983

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 7100 · Powerplant System
- Part: Fitting
- Part number: ASB1810617
- Part serial: 2229
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT THRUST FITTING CORRODED.  AFT THRUST FITTING REMOVED AND REPLACED IAW PPBM 71-00-03 FIG 39.
